Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 295147, 7 pages
http://dx.doi.org/10.1155/2013/295147
Research Article

Parallel Variable Distribution Algorithm for Constrained Optimization with Nonmonotone Technique

1School of Mathematical Sciences, University of the Chinese Academy of Sciences, No. 19(A), Yuquan Road, Shijingshan District, Beijing 100049, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 6 September 2012; Accepted 28 February 2013

Academic Editor: Ching-Jong Liao

Copyright © 2013 Congying Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Congying Han, Tingting Feng, Guoping He, and Tiande Guo, “Parallel Variable Distribution Algorithm for Constrained Optimization with Nonmonotone Technique,” Journal of Applied Mathematics, vol. 2013, Article ID 295147, 7 pages, 2013. https://doi.org/10.1155/2013/295147.